# SDR JJBA20231204002

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 39,237 hours, 25,506 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV SMOKE IN FLIGHT. COMPLIED WITH FIM. NO SMOKE/ABNORMAL SMELL IN THE CABIN/COCKPIT, PERFORMED HIGH POWER ENGINE RUN 3 MIN. NO SMOKE ABNORMAL SMELL IN CABIN/COCKPIT. OPS CHECK SAT.
